# SDR IXXA20141250030

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25042
- Aircraft time: 63,500 hours, 24,357 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT, SUSPECTED LT PACK.  ITEM WAS INITIALLY DEFERRED IAW MEL 21-51-01-01 CAT C NO FLY DATE 02-01-14, ACFT GNDED.  INTEGRITY OF LT PACK SYS VERIFIED.  APU & LT PACK SYS WERE RUN IAW AMM 49-11-00 & AMM 21-00-00.  FAULT COULD NOT BE REPLICATED. OPERATIONS CHECKED GOOD.  SYS ANALYSIS SUGGEST SMOKE WAS DUE TO PRE DEPARTURE DE-ICING OF ACFT.
